# SDR SWAA090166

- Difficulty date: January 6, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 20,639 hours, 11,685 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1550162011
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 1 ENGINE A HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP AND PRESSURE HOSE ASSY PER MM.
